# SDR SWAA2022020321726

- Difficulty date: November 3, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 38,123 hours, 22,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL VAPOR BARRIER HAS A 3' CRACK IN BAY 8L AT LBL 41.8' FROM LOWER EDGE. / APPLIED INTERIM REPAIR PER SRM 57-10-10-1A-2; PARA 2.C.(4)(6).
